Title

A new simple tree approach for the Heston's stochastic volatility model

RIS ID

135009

Publication Details

Zeng, X. & Zhu, S. (2019). A new simple tree approach for the Heston's stochastic volatility model. Computers and Mathematics with Applications, 78 (6), 1993-2010.

Abstract

We present a new tree-based numerical approach for options pricing under Heston's stochastic volatility model. The tree approach is simple to implement, computationally cheap and has a very clear financial interpretation. In addition, we build an equivalence between our tree method and an explicit finite difference method for the Heston model based on our tree approach. Such an equivalence is proven analytically and verified numerically. The numerical performance shows that our tree is robust and provides accurate results within very short computing time.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1016/j.camwa.2019.03.030